# SDR 9JLA2021060419001

- Difficulty date: May 21, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N602JC
- Make and model: Beech 400A
- Aircraft serial: RK256
- Aircraft time: 8,756 hours, 7,616 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire
- Condition: Broken
- Location: Efc
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT IN-FLIGHT THE RIGHT ELECTRONIC FUEL CONTROL (EFC) ANNUNCIATOR ILLUMINATED. THEY RESET IT PER THE CHECKLIST, BUT WOULD NOT RESET. RIGHT N1 HAD ASSOCIATED DROP. THE MAINTENANCE VENDOR TROUBLESHOT AND FOUND THE RIGHT ENGINE T-O PROBE RESISTANCE INTERMITTENT WHEN MOVING CONNECTOR. ACCESSED WIRING TO CANNON PLUG AND FOUND BROKEN WIRE ON PIN A. RE-SOLDERED WIRE INTO PIN A ON T-O CONNECTOR AND RE-SECURED CANNON PLUG AS REQUIRED. OPERATIONAL CHECKS WERE SATISFACTORY AN THE AIRCRAFT WAS RETURNED TO SERVICE.
